Hail, Bell
- When
- May 23, 10:35 AM CST
- Where
- Bell County, 2.46 mi ESE of Troy
- Measured
- 1.25 in hail
- Reported by
- Broadcast Media
- Coordinates
- 31.190, -97.260
With a highly unstable airmass in place, a meandering front, a dryline, and a shortwave trough all worked together to generate multiple rounds of thunderstorms May 23 and 24. In addition to large hail and damaging winds, multiple tornadoes also occurred along with a few instances of flash flooding.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FWD wrote it up.
With a highly unstable airmass in place, a meandering front, a dryline, and a shortwave trough all worked together to generate multiple rounds of thunderstorms May 23 and 24. In addition to large hail and damaging winds, multiple tornadoes also occurred along with a few instances of flash flooding. A total of 6 tornadoes occurred in Central and East Texas: 2 EF-1s, 3 EF-0s, and 1 EF-U.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at May 23, 5:00 AM CST, 5 hours 35 minutes earlier.
Area Forecast Discussion National Weather Service Fort Worth TX 600 AM CDT Thu May 23 2024 ...New Aviation, Short Term... .SHORT TERM... /NEW/ Update: A cluster of thunderstorms may impact northern Lamar County over the next couple of hours before exiting to the east. Thunderstorms have also began developing near San Angelo and will shift into our western Central Texas counties later this morning. Expect additional scattered thunderstorm development throughout the day across North Texas and portions of Central Texas. Not everyone will see storms, but the locations that do could be impacted by large hail and damaging wind gusts. An increasing LLJ and backing surface flow may increase the threat for an isolated tornado later this afternoon into this evening. Locally heavy rainfall leading to additional isolated rainfall amounts of 2-3" may reinvigorate flooding issues across portions of the region. Much of North and Central Texas remains in a Flood Watch through this evening. Langfeld Previous Discussion: /Through Thursday Night/ Increasing warm advection associated with a strengthening nocturnal low-level jet will continue to support isolated thunderstorm activity across portions of North and Central Texas overnight with a marginally severe hail threat. This activity should become primarily focused across our northeast zones during the pre-dawn hours which will be in closest proximity to the nose of the low-level jet. Despite widespread convection over the past 12 hours, the environment is not terribly worked over, and pockets of steep lapse rates remain with MUCAPE values exceeding 2000 J/kg across much of the region. After daybreak, additional convective development is expected across western Central Texas in response to lift from a subtle shortwave acting upon robust instability. This should send a round of loosely organized convection east/northeastward through the daytime, likely affecting much of Central Texas and perhaps areas as far north as the I-20 corridor by mid afternoon. Additional development is possible through peak heating to our west/northwest along the dryline, and some of these storms could impact North Texas late in the afternoon and evening. Due to a volatile parameter space, all severe hazards will be possible, with large hail being the primary threat. Additional flooding is likely even with modest rainfall totals as grounds remain saturated from recent exceptional rainfall. With some uncertainty in both coverage and placement of storms, no adjustments were made to the existing Flood Watch, but overall the threat for flooding should be more isolated than Wednesday's. High-end localized rain amounts tomorrow could be around 2-3", but most areas will see much less than that, and some locations will miss out on rainfall entirely. Most thunderstorm activity should be winding down and exiting the area to the east during the evening with a quieter overnight period to follow. -Stalley && .LONG TERM... /Issued 307 AM CDT Thu May 23 2024/ /Friday Onward/ Zonal flow aloft will be in place on Friday while a shortwave in the Central and Northern Pains helps advance the dryline east into western portions of North and Central Texas. Conditions will be exceptionally humid east of the dryline as dewpoints climb well into the 70s. The resulting heat indices will be around 100 degrees by Friday afternoon as ambient temperatures climb into the upper 80s and lower 90s. Strong flow aloft (around 90kt at 250mb), 50+ knots of effective shear, the presence of the dryline, and a highly unstable airmass will result in isolated to scattered thunderstorm development late Friday afternoon and Friday evening. There will be a decent cap in place, but it is likely that a few cells will overcome it and quickly become severe. Wind profiles support supercell development with large hail the primary concern. Damaging winds and heavy rain/flooding may also occur, while high surface dewpoints and low LCLs could very well support a tornado or two. As far as timing and location: recent CAMs have focused on convective initiation near or just west of the I-35 corridor beginning around peak heating (~4 PM). Storms would then spread east through and east of the I-35 corridor during the late afternoon and early evening hours, eventually dissipating around midnight Friday night. Another oppressive day is in store for Saturday, with the dryline having shifted farther west in response to a shortwave trough lifting northeast through the Four Corners region. More thunderstorm development is expected in the vicinity of the dryline Saturday afternoon, with convective initiation likely somewhere across the Big Country. A stronger cap will be in place on Saturday, which will work against convective development, but a few storms will likely break through and become severe late afternoon into Saturday evening. The best storm chances will be north of the I-20 corridor where the cap will be weakest. The highest severe threat may end up along the Red River area, where the better forcing will occur as the shortwave continues northeast through the Central and Southern Plains. A reprieve from the active weather can be expected on Sunday as subsidence takes over in the wake of the departing shortwave. The highest temperatures of the period will also occur Sunday afternoon as highs range from the lower 90s near Paris to the upper 90s in the western-most zones. SLightly lower dewpoints should help offset the higher temperatures, hopefully keeping heat index values just below 100. A stronger shortwave trough will then swing through the Plains Sunday night, pushing a cold front south through all of the region in time for Memorial Day. Convection will be difficult to attain due to the overnight passage of the front and the cap being exceptionally strong. Will still include some low POPs across the east where a few isolated storms may still occur. The front will otherwise bring some relief in the form of drier air and more seasonable temperatures for the first half of next week. The dryline will eventually come into play again around Wednesday of next week, when more thunderstorms will be possible as the next upper level disturbance passes through. This will begin what appears to be another active period for the second half of next week and the final days of May. 30 && .AVIATION... /NEW/ /12Z TAFs/ MVFR cigs have overspread much of North and Central Texas as of 1030Z. Intermittent IFR cigs around 800-900ft have been observed as well. Cig heights should start to lift later this morning becoming VFR by 16Z-17Z. Thunderstorms have developed near the San Angelo area and will push into our western Central Texas counties later this morning. We will bring VCTS into the D10 TAFs and the KACT TAF starting at 16Z-17Z. It is entirely possible that much of this activity remains scattered enough to limit impacts to the terminals. However, the greatest potential for TSRA impacts at KACT will be this afternoon, and for the D10 terminals, later this afternoon into this evening. Some storms may be severe with primarily a hail and damaging wind threat. The bulk of this activity should exit to the east and southeast by 00Z-01Z. Langfeld && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 87 74 93 73 92 / 50 30 20 20 20 Waco 87 73 91 73 92 / 50 20 20 30 5 Paris 84 69 88 69 88 / 50 50 20 30 10 Denton 85 72 93 71 90 / 50 30 20 20 20 McKinney 85 72 90 72 89 / 50 40 20 30 20 Dallas 88 73 93 73 91 / 50 30 20 30 10 Terrell 86 72 90 72 89 / 40 40 20 30 5 Corsicana 88 74 92 74 92 / 50 30 20 30 5 Temple 89 74 92 73 93 / 40 10 20 30 5 Mineral Wells 86 73 93 70 93 / 50 10 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for TXZ092>095-102>107-117>123- 130>135-141>148-156>161. &&
Hazardous Weather Outlook National Weather Service Fort Worth TX 332 AM CDT Thu May 23 2024 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-240845- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 332 AM CDT Thu May 23 2024 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. There is a chance of storms today and tonight, with the best storm chances across North Texas. A few of the storms may be severe and also contain heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There are additional chances for thunderstorms Friday and Saturday. Though storm coverage may be isolated, any storm that develops could quickly become severe. Additional storms are possible around the middle of next week. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested this afternoon and evening.
Special Weather Statement
National Weather Service Fort Worth TX
933 AM CDT Thu May 23 2024
TXZ158-160-231515-
Falls TX-Bell TX-
933 AM CDT Thu May 23 2024
...A strong thunderstorm will impact portions of central Bell and
southwestern Falls Counties through 1015 AM CDT...
At 933 AM CDT, Doppler radar was tracking a strong thunderstorm over
Belton, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Temple, Harker Heights, Belton, Nolanville, Morgan's Point Resort,
Salado, Little River-Academy, Troy, Belton Lake, Stillhouse Hollow
Lake, Wilson, White Hall, Leedale, Edgeworth, Barclay, Moffat,
Woodland, Oenaville, Terrys Chapel, and Ratibor.
This includes Interstate 35 between mile markers 284 and 311.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3118 9763 3129 9708 3102 9700 3095 9714
3093 9759
TIME...MOT...LOC 1433Z 261DEG 22KT 3106 9744
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BonnettePreliminary Local Storm Report
National Weather Service Fort Worth TX
936 AM CDT Thu May 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Flash Flood 4 NNE Wolfe City 33.42N 96.05W
05/22/2024 Fannin TX Emergency Mngr
DELAYED REPORT several county roads in
southern Fannin County were closed due to
flooding.
&&
AJSSpecial Weather Statement
National Weather Service Fort Worth TX
956 AM CDT Thu May 23 2024
TXZ142-156-231530-
Mills TX-Lampasas TX-
956 AM CDT Thu May 23 2024
...A strong thunderstorm will impact portions of Lampasas and
southeastern Mills Counties through 1030 AM CDT...
At 956 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bend, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of Lampasas and
southeastern Mills Counties, including the following locations...
Adamsville, Moline, Izoro, Lometa, and Rumley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3129 9860 3146 9818 3115 9796 3111 9846
3112 9850 3109 9853 3113 9855 3113 9853
3115 9853 3117 9851 3119 9854 3120 9857
3124 9856 3127 9859 3125 9860 3127 9862
TIME...MOT...LOC 1456Z 256DEG 34KT 3120 9855
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BonnettePreliminary Local Storm Report
National Weather Service Fort Worth TX
1015 AM CDT Thu May 23 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM Flash Flood 1 ENE Denison 33.76N 96.56W
05/22/2024 Grayson TX Emergency Mngr
DELAYED REPORT several city streets in
Denison were closed due to flooding.
&&
AJSSpecial Weather Statement
National Weather Service Fort Worth TX
1047 AM CDT Thu May 23 2024
TXZ134-144>146-231630-
Ellis TX-Bosque TX-Hill TX-Navarro TX-
1047 AM CDT Thu May 23 2024
...Strong wind gusts will impact portions of Bosque, Hill, Ellis and
Navarro Counties through 1130 AM CDT...
At 1044 AM CDT, Doppler radar was tracking an area of 40 to 50 mph
winds along the northern edge of a rain shield.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Waxahachie, Hillsboro, Clifton, Whitney, Italy, Itasca, Meridian,
Laguna Park, Maypearl, Blooming Grove, Blum, Covington, Bynum, Carl's
Corner, Meridian State Park, Aquilla Lake, Lake Whitney State Park,
Lake Whitney, Navarro Mills Lake, and Milford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Secure loose objects and consider seeking shelter inside a building.
&&
LAT...LON 3225 9716 3226 9709 3229 9709 3239 9685
3202 9662 3185 9703 3186 9704 3162 9760
3195 9784
TIME...MOT...LOC 1544Z 174DEG 8KT 3206 9691 3193 9742
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BonnetteSpecial Weather Statement
National Weather Service Fort Worth TX
1105 AM CDT Thu May 23 2024
TXZ147-161-162-175-231630-
Robertson TX-Limestone TX-Leon TX-Freestone TX-
1105 AM CDT Thu May 23 2024
...A strong thunderstorm will impact portions of south central
Freestone, northeastern Robertson, southwestern Leon and southeastern
Limestone Counties through 1130 AM CDT...
At 1104 AM CDT, Doppler radar was tracking an area of increasing
winds, likely due to a surface wake low, 9 miles east of Twin Oak
Reservoir, or 24 miles southeast of Groesbeck, moving northeast at
40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of south central
Freestone, northeastern Robertson, southwestern Leon and southeastern
Limestone Counties, including the following locations... Jewett,
Seale, Easterly, Robbins, Donie, New Baden, Bald Prairie, Redland,
Farrar, and Oletha.
This includes Interstate 45 between mile markers 159 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3097 9642 3123 9660 3139 9658 3158 9616
3123 9588
TIME...MOT...LOC 1604Z 238DEG 34KT 3122 9632
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ReevesThe Ft Hood radar (KGRK), 53 km away, was scanning. The volume nearest the first event began at 16:35 UTC.
48 hail, 9 tornado, 8 thunderstorm wind, 5 flash flood. Local standard time, as filed.
Emergency management reported that CR 531 was closed due to flooding in southern Hamilton County.
Emergency management reported several county roads were flooded on the western side of Coryell County.
A brief tornado was spotted by an off-duty NWS Meteorologist just west of I-35 in Temple. No damage was found.
A tornado formed southeast of Eddy, TX, just south of State Highway 7, in Falls County. The tornado moved northward, causing scattered tree damage as it crossed Highway 7. Several homes and outbuildings sustained minor structural damage as the tornado paralleled Falls County Road 436. One manufactured home sustained EF-1 type damage (DI 2, DOD 7) near the county line with McLennan. The tornado traveled farther north, approximately half a mile inside the limits of McLennan County, dissipating before it reached Bruceville and Interstate 35. The tornado was rated an EF-1 in Falls County with maximum estimated winds of 100 mph. It traveled about 2.33 miles in Falls County before exiting the county around 532 pm CDT.
This is a continuation of a tornado that formed near Eddy in Falls County. As the tornado traveled northward, it entered southeast McLennan County at 532 pm CDT, and subsequently impacted a single wide mobile home located along Bruceville Lane. This mobile home was rolled multiple times, destroying the structure and resulting in minor damage to an adjacent frame built home (DI 2, DOD 7). Two occupants were in the mobile home and sustained injuries. The tornado traveled farther north approximately half a mile before dissipating before it reached Bruceville and Interstate 35. The tornado was rated an EF-1 in McLennan County with maximum estimated winds of 105 mph.
A tornado formed southwest of Chilton, TX, in Falls County. It moved northeast, crossing US 77 and producing scattered tree damage as it roughly paralleled State Highway 7 from near Chilton to the Brazos River bottomland southwest of Marlin. Scattered tree damage, mainly constituting the snapping of large hardwood limbs, occurred throughout Marlin and surrounding areas. The tornado dissipated just east of Marlin. This tornado was rated EF-0 with maximum estimated winds of 85 mph.
This tornado formed northwest of Reagan, just west of State Highway 6, and moved east-northeastward, producing scattered tree damage in the vicinity of Reagan. The tornado continued northeastward, roughly paralleling FM 413, eventually crossing State Highway 14 south of Kosse, just inside the southwest corner of Limestone County. Scattered tree damage occurred in and around Kosse. The tornado dissipated just past Highway 7 east of Kosse. The tornado was rated an EF-0 in Falls County with maximum estimated winds of 85 mph. It traveled about 13.17 miles in Falls County before exiting the county around 642 pm CDT.
Emergency management reported two-inch diameter hail on Highway 7 west of Kosse.
This is a continuation of a tornado that formed near Reagan in Falls County. The tornado entered Limestone County at 642 pm CDT and crossed State Highway 14 south of Kosse, just inside the southwest corner of Limestone County. Scattered tree damage occurred in and around Kosse. The tornado dissipated just past Highway 7 east of Kosse. The tornado was rated an EF-0 in Limestone County with maximum estimated winds of 85 mph. It traveled about 2.79 miles in Limestone County before dissipating.
An EF-1 tornado with estimated maximum winds near 105 mph touched down near an inlet area of Lake Palestine west of Boles Road just southwest of Coffee City. This tornado largely stayed over the water as a waterspout, and it briefly came ashore across the Lake Palestine Resort just west of Highway 155. Numerous trees were snapped and uprooted at the resort, with several RV's flipped over, and multiple metal canopies at the marina completely collapsed. This tornado then moved back over water as a waterspout again as it shifted north-northeast, before moving ashore again across a small neighborhood behind the Lake Palestine Motor Inn. Numerous trees were snapped and uprooted, with at least one large hardwood tree having fallen onto a two story home. The tornado then crossed FM 3506 and into the Briarwood Bay subdivision, where numerous trees were snapped and uprooted (DI 27, DOD 4). It was here where the tornado was strongest and widest (480 yards), before weakening and narrowing as it moved across the northern end of the subdivision along the lake. The tornado then moved back over water again as a waterspout, crossing into Smith County at 709 pm CDT. A total of 6 injuries occurred with this tornado, but only 2 people needed transport to the local hospital. Information on the damage in Smith County can be found in a Storm Data separate entry. In Henderson County, this tornado was rated an EF-1 with maximum winds of 105 mph, and tracked for 2.69 miles before crossing into Smith County.
A third tornado was spawned by the same supercell moving across Falls and Limestone counties. This tornado formed southeast of Kosse in extreme southwest Limestone County. Scattered large tree limbs were snapped along State Highway 7 as the tornado moved eastward into northern Robertson County near Willow Creek. This tornado was rated an EF-0 with maximum estimated winds were 85 mph. It traveled approximately 3.41 miles before moving into Robertson County at 728 pm CDT.
This is a continuation of the tornado in Limestone County. This tornado formed southeast of Kosse in extreme southwest Limestone County. The tornado entered Robertson County at 728 pm CDT, near Headsville, moving east-southeast. The tornado crossed north of Highway 7 and veered northward, still producing scattered tree limb damage. The tornado dissipated northeast of Round Prairie, just below Lake Limestone. The portion of the track in Robertson County also was also rated EF-0 with maximum estimated winds of 85 mph. The total path length in Robertson County was 11.5 miles.
Golf ball sized hail was reported at Lake Kiowa.
A trained spotter shared a picture of measured golf-ball sized hail.
A trained spotter reported quarter-sized hail near Southmayd.
Report from mPING: Golf Ball (1.75 in.).
A trained spotter reported quarter-sized hail near the FM 1417 and Lamberth Road intersection on the west side of Sherman.
Report from mPING: Half Dollar (1.25 in.).
Emergency management reported that several county roads north of Whitesboro were impassable due to flowing water.
Emergency management reported several large trees downed on Watkins Road NW of Luella.
Emergency management reported several large trees downed on Cedar Rd near Snap Rd in Luella.
Damage was reported to a property on Meadows Estate St southwest of Tom Beam. Garage doors were damaged and other loose outdoor objects were moved over 300 feet to the east.
Social media picture showed a 2 inch hail stone in Whitewright.
Social media picture showed a ping pong sized hail stone in Trenton.
Trenton VFD reported quarter sized hail at FM 981 in between Leonard and Trenton.
Emergency management reported significant damage in Leonard with downed trees, trees on vehicles, and damages to the Leonard ISD campuses. Damage estimates to the school facilities were near 1.5 million.
Leonard VFD reported golf ball sized hail in the city of Leonard.
Report from mPING: Half Dollar (1.25 in.).
Delayed Report from mPING: 3-inch tree limbs broken; Power poles broken.
Report from mPING: Quarter (1.00 in.).
Report from mPING: Dime (0.75 in.).
Law enforcement reported quarter-sized hail in Norse.
Report from mPING: Quarter (1.00 in.).
Public report of golf ball hail near Mildred, relayed by emergency management.
Public report of golf ball hail in Roane. This was relayed by emergency management.
The public reported quarter sized hail in Mountain Peak.
Spotter reported a large quantity of hail was falling, a lot of quarters with some golf balls mixed in. Hail was covering the ground.
Report from mPING: Quarter (1.00 in.).
A trained spotter reported half dollar hail at I-20 and FM 740 in Forney.
Report from mPING: Half Dollar (1.25 in.).
Emergency manager reported a measured 1.5 inch hail stone in Sivells Bend.
A trained spotter reported quarter sized hail on the north side of Ponder.
Emergency management relayed report of nickel sized hail near Quinlan.
An amateur radio operator reported penny size hail just south of Midlothian.
An NWS employee reported penny sized hail northeast of Granbury.
Report from mPING: Quarter (1.00 in.).
Report from mPING: Quarter (1.00 in.).
Ping pong ball sized hail was reported 7 miles north of Callisburg.
An amateur radio operator reported quarter sized hail just northwest of Granbury at the intersection of Tin Top Highway and Lipan Highway.
Report from mPING: Half Dollar (1.25 in.).
Report from mPING: Quarter (1.00 in.).
Report from mPING: Quarter (1.00 in.).
A CoCoRAHS observer on the north side of Duncanville reported nickel hail.
Report from mPING: Quarter (1.00 in.).
Broadcast media relayed a report of 1 inch hail in Hillsboro.
An amateur radio operator relayed a report of quarter sized hail in Irene.
An amateur radio operator reported quarter sized hail off HWY 19 south of Canton.
Emergency management reported two homes with roof damage. One was completely blown off near Tarleton Rd and CR 4005. Survey of damage suggests strong RFD winds.
A trained spotter relayed reports of tree and residential damage north of Mabank near CR 3080, and in the Eustace area near the Van Zandt, Henderson, and Kaufman County intersection.
Large trees were split and uprooted along FM 2709, east of FM 2803. This location is a few miles east of Eustace.
The Kaufman County Emergency Manager reported that flood waters had entered the foyer of his office in the city of Kaufman.
Emergency management reported flooding along FM 2310 between FM 73 and US 84, including one car being swept off the road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2024Every state in 2024This day in weather historyThe tornado archive for Texas, 2024Warnings in Texas, May 2024
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1185622, 1185547, 1185550, 1188033, 1181465, 1181963, 1181469, 1181474, 1185623, 1181965, 1185624, 1185625, 1182246, 1182251, 1182253, 1185626, 1185627, 1188441, 1185628, 1185629, 1185630, 1185631, 1185680, 1185681, 1185682, 1185683, 1185553, 1185616, 1185615, 1188066, 1185739, 1185740, 1185741, 1185617, 1185742, 1185744, 1185618, 1185692, 1185684, 1185693, and more.